BibTeX record journals/rsa/BonaMW00

download as .bib file

@article{DBLP:journals/rsa/BonaMW00,
  author    = {Mikl{\'{o}}s B{\'{o}}na and
               Andrew McLennan and
               Dennis White},
  title     = {Permutations with roots},
  journal   = {Random Struct. Algorithms},
  volume    = {17},
  number    = {2},
  pages     = {157--167},
  year      = {2000},
  url       = {http://dx.doi.org/10.1002/1098-2418(200009)17:2<157::AID-RSA4>3.0.CO;2-2},
  doi       = {10.1002/1098-2418(200009)17:2<157::AID-RSA4>3.0.CO;2-2},
  timestamp = {Sat, 14 Apr 2012 16:35:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rsa/BonaMW00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}